Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 97, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 10, 2010, 10:43 PM CDT for 5 counties in Minnesota. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2010, 10:43 PM CDT (03:43 UTC)
- Expired
- Jul 10, 2010, 11:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McLeod County, MN, Redwood County, MN, Renville County, MN, Sibley County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 116 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 8:01 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 687 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1944 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
476
WUUS53 KMPX 110343
SVRMPX
MNC085-127-129-143-173-110445-
/O.NEW.KMPX.SV.W.0097.100711T0343Z-100711T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1043 PM CDT SAT JUL 10 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MCLEOD COUNTY IN CENTRAL MINNESOTA...
SOUTHEASTERN YELLOW MEDICINE COUNTY IN WEST CENTRAL MINNESOTA...
RENVILLE COUNTY IN CENTRAL MINNESOTA...
WESTERN SIBLEY COUNTY IN CENTRAL MINNESOTA...
NORTHERN REDWOOD COUNTY IN SOUTHWEST MINNESOTA...
* UNTIL 1145 PM CDT
* AT 1039 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 4 MILES SOUTHEAST OF SACRED HEART...OR ABOUT
13 MILES EAST OF GRANITE FALLS...AND MOVING EAST AT 45 MPH.
LOCATIONS IN THE WARNING INCLUDE...
OLIVIA...
HUTCHINSON...
DANUBE...
NORTH REDWOOD...
BECHYN...
BIRD ISLAND...
FRANKLIN...
HECTOR...
FAIRFAX...
BUFFALO LAKE...
LAKESIDE...
GIBBON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4477 9551 4477 9549 4489 9548 4489 9471
4488 9470 4489 9425 4446 9423 4446 9478
4456 9496 4453 9558
TIME...MOT...LOC 0343Z 275DEG 38KT 4475 9523
WIND...HAIL 60MPH 1.00IN
$$2 follow-up statements
604
WWUS53 KMPX 110404
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1104 PM CDT SAT JUL 10 2010
MNC173-110413-
/O.CAN.KMPX.SV.W.0097.000000T0000Z-100711T0445Z/
YELLOW MEDICINE MN-
1104 PM CDT SAT JUL 10 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YELLOW MEDICINE
COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED ACROSS
THE WARNED AREA.
LAT...LON 4478 9531 4477 9504 4479 9475 4486 9469
4489 9425 4446 9423 4446 9478 4456 9496
4456 9534
TIME...MOT...LOC 0403Z 275DEG 38KT 4485 9442 4467 9462
4458 9490
$$
MNC085-127-129-143-110445-
/O.CON.KMPX.SV.W.0097.000000T0000Z-100711T0445Z/
MCLEOD MN-RENVILLE MN-SIBLEY MN-REDWOOD MN-
1104 PM CDT SAT JUL 10 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
REDWOOD...WESTERN SIBLEY...RENVILLE AND SOUTHWESTERN MCLEOD COUNTIES
UNTIL 1145 PM CDT...
AT 1102 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM HUTCHINSON TO BUFFALO LAKE TO FRANKLIN...MOVING
EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
FRANKLIN...STEWART...BISCAY...BROWNTON...FAIRFAX...GIBBON...
WINTHROP...FERNANDO AND SUMTER.
LAT...LON 4478 9531 4477 9504 4479 9475 4486 9469
4489 9425 4446 9423 4446 9478 4456 9496
4456 9534
TIME...MOT...LOC 0403Z 275DEG 38KT 4485 9442 4467 9462
4458 9490
WIND...HAIL 60MPH 1.00IN
$$118
WWUS53 KMPX 110419
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1119 PM CDT SAT JUL 10 2010
MNC127-110429-
/O.CAN.KMPX.SV.W.0097.000000T0000Z-100711T0445Z/
REDWOOD MN-
1119 PM CDT SAT JUL 10 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL REDWOOD COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED ACROSS
THE WARNED AREA.
LAT...LON 4446 9478 4455 9493 4459 9490 4473 9454
4482 9444 4488 9441 4489 9425 4446 9423
TIME...MOT...LOC 0419Z 291DEG 36KT 4476 9423 4458 9443
4450 9471
$$
MNC085-129-143-110445-
/O.CON.KMPX.SV.W.0097.000000T0000Z-100711T0445Z/
MCLEOD MN-RENVILLE MN-SIBLEY MN-
1119 PM CDT SAT JUL 10 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
SIBLEY...SOUTHEASTERN RENVILLE AND SOUTHWESTERN MCLEOD COUNTIES UNTIL
1145 PM CDT...
AT 1116 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
BISCAY TO GIBBON TO FAIRFAX...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
GIBBON AND WINTHROP.
LAT...LON 4446 9478 4455 9493 4459 9490 4473 9454
4482 9444 4488 9441 4489 9425 4446 9423
TIME...MOT...LOC 0419Z 291DEG 36KT 4476 9423 4458 9443
4450 9471
WIND...HAIL 60MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:11 PM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, Jul 10, 6:11 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 611 PM CDT SAT JUL 10 2010 .DISCUSSION... ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEEN ONGOING TODAY ACROSS MUCH OF THE FORECAST AREA...AIDED BY WEAK SHORTWAVE ENERGY OVERHEAD AND LLVL MOISTURE TRANSPORT. FOR THE REMAINDER OF THE AFTERNOON...ANTICIPATE THE POTENTIAL FOR DEVELOPMENT OF STRONGER THUNDERSTORMS WILL RESIDE IN EXTREME EAST CENTRAL MN /TWIN CITIES/ ACROSS WEST CENTRAL WI...WHERE MORE DESTABILIZATION HAS OCCURRED THIS AFTERNOON. HOWEVER...THE DURATION OF ANY STRONG TO SEVERE STORMS WOULD BE SHORT-LIVED DUE TO THE FACT THAT 0-6KM SHEAR IS RATHER LOW. ATTENTION THEN TURNS BACK WEST THIS EVENING TO THE DAKOTAS SFC TROUGH. EXPECT STRONG/SEVERE STORMS TO DEVELOP OVER THE ERN DAKOTAS DURING THE LATE AFTERNOON...AND EXPAND INTO WEST/NORTH CENTRAL MN THIS EVENING. EXPECT STORMS TO BECOME MORE WIDESPREAD ACROSS THE FORECAST AREA BETWEEN 06Z AND 12Z AS A STRONGER SHORTWAVE ARRIVES AND THE UPPER LEVEL JET STRUCTURE PROVIDES STRONG DYNAMICAL SUPPORT FOR CONVECTION THROUGH SUNDAY. COLD FRONT PROGRESSION IS APPEARING SLIGHTLY MORE RAPID THAN IT WAS YESTERDAY...THEREFORE LIKELY LIMITING THE AFTERNOON SEVERE THREAT MORE TO THE SOUTHEASTERN CWA /MANKATO TO RICE LAKE AND POINTS SOUTH/...WHERE THERE WILL BE MORE POTENTIAL FOR THE ATMOSPHERE TO RECOVER AHEAD OF THE FRONT. PRECIP SHOULD END BY DAYBREAK MONDAY...WITH WEAK HIGH PRESSURE BUILDING IN. COOLER TEMPERATURES WILL RESULT...WITH HIGHS IN THE 70S. MEDIUM RANGE MODEL RUNS ARE STILL IN DECENT AGREEMENT REGARDING THE NEXT STRONG SYSTEM...WHICH IS ON TARGET TO AFFECT THE AREA ON WEDNESDAY. THE GFS IS STRUGGLING WITH S0ME CONVECTIVE FEEDBACK ISSUES...AND THE ECMWF HAS BEEN MORE CONSISTENT FROM RUN TO RUN. A STRONG SHORTWAVE TROUGH IS FORECAST TO SINK SOUTH/EAST FROM SOUTHERN CANADA...TRANSLATE EASTWARD ACROSS MONTANA TO THE DAKOTAS...AND BECOME NEGATIVELY TILTED AS IT MOVES ACROSS THE REGION. A 100+KT JET STREAK IS PROGGED...WHICH WILL PROVIDE AMPLE VERTICAL SHEAR PROFILES SUPPORTIVE OF SEVERE STORMS ON WEDNESDAY. A TORNADO THREAT WILL ALSO BE PRESENT GIVEN THE IMPRESSIVE VERTICAL SHEAR PROFILES IN THE LOW/MID LEVELS. MODEL SOLUTIONS DIVERGE TOWARD THE END OF THE WORK WEEK INTO THE WEEKEND. FOR NOW HAVE LEANED TOWARD THE ENSEMBLE MEANS...RATHER THAN BRINGING PRECIPITATION INTO THE AREA ON SATURDAY AS THE GFS SUGGESTS. THE ECMWF ALSO FAVORS A STRONGER MID LEVEL RIDGE IN PLACE OVER THE CENTRAL CONUS...WHICH WOULD SLOW DOWN THE ARRIVAL OF THE NEXT TROUGH...AND ALSO RESULT IN WARMER TEMPERATURES THAN CURRENTLY FORECAST FOR SATURDAY. && .AVIATION.../00Z TAF ISSUANCE/ MAIN AVIATION CONCERNS DEAL WITH A COMPLEX OF SVR STORMS NEAR AXN...AND HOW THIS COMPLEX TRANSLATES TO THE E/SE THIS EVENING. IN ADDITION...HOW WIDESPREAD DOES THIS COMPLEX DEVELOP IN THE NEXT TWO HRS AS IT MOVES TO THE E/SE. AXN SHOULD BE IN THE CLEAR AFT 00Z...OR AT LEAST BY 01Z AS THIS COMPLEX MOVES THRU THE AREA. HOWEVER...RESIDUAL SHRA WILL BE POSSIBLE NEAR AXN FOR AN HR OR TWO. AS THIS TRANSLATES TO THE E/SE...HOW WILL THE INSTABILITY EVOLVE?? OR WILL THE TSRA WEAKEN AS IT MOVES INTO MORE STABLE AIR THIS EVENING. THEREFORE...HAVE TRENDED TOWARD THE BULK OF THE HEAVIEST ACTIVITY AT RWF/STC WITH GUSTY WNDS AND CEILINGS ARND 2500 FEET. RNH/EAU WILL BE MAINLY CLR OR SCT CEILINGS OF 5000 FEET THRU THE NEXT 6 HRS...WITH WNDS GENERALLY FROM THE S/SE. MSP...HAVE KEPT TAFS CLOSE TO PREVIOUS FORECAST WITH SOME TSRA ACTIVITY AFT 04Z. TIMING AND INTENSITY WILL BE THE MAIN PROBLEM AS MSP HAS SOMEWHAT STABILIZED WITH EARLIER CONVECTION. HOWEVER...THERE REMAINS ENOUGH INSTABILITY TO KEEP TSRA IN THE FORECAST WITH SLIGHTLY HIGHER VSBY/CEILINGS DUE TO THE INSTABILITY FACTOR AT THIS TIME. AGAIN...THESE TAFS ARE HIGHLY DEPENDENT ON THE EVOLUTION OF THE COMPLEX NEAR AXN AND TSRA DEVELOPING ACROSS EASTERN SD. WILL TRY TO PINPOINT TSRA TIMING/INTENSITY AS RADAR/SATELLITE TRENDS INDICATE. ..JLT.. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && LS/JLT
Hazardous weather outlook, Jul 10, 6:08 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 608 PM CDT SAT JUL 10 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 112315- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 608 PM CDT SAT JUL 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING ACROSS PARTS OF WEST CENTRAL AND SOUTH CENTRAL MINNESOTA. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. TORNADOES ARE ALSO POSSIBLE...MAINLY ACROSS WEST CENTRAL MINNESOTA PRIOR TO SUNSET. THE THUNDERSTORM ACTIVITY IS EXPECTED TO SPREAD EAST ACROSS MINNESOTA THROUGH THE NIGHT...ALTHOUGH THE SEVERE THREAT WILL DECREASE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE SUNDAY ACROSS SOUTH AND EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN. DAMAGING WINDS AND HAIL WILL CONTINUE TO BE A THREAT WITH THUNDERSTORMS EXPECTED OUT AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS THE OUTLOOK AREA DURING THE DAY. THERE ARE INCREASING INDICATIONS THAT A MORE SIGNIFICANT SEVERE WEATHER EVENT WILL BE POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT AS A STRONG COLD FRONT SWEEPS ACROSS THE REGION. THERE CURRENTLY APPEARS TO BE THE POTENTIAL FOR HAIL...DAMAGING WINDS...AND TORNADOES. STAY ABREAST OF FUTURE UPDATES TO THE FORECAST FOR THIS EVENT AS MORE SPECIFIC DETAILS ON THE TIMING AND POSSIBLE THREATS CAN BE ASCERTAINED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NEEDED ACROSS WEST CENTRAL MINNESOTA THIS EVENING...AND MAY ALSO BE NEEDED ACROSS THE REMAINDER OF CENTRAL AND SOUTH CENTRAL MINNESOTA TONIGHT. SKYWARN SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON SUNDAY ACROSS EAST CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. SPOTTER ACTIVATION IS LIKELY FOR WEDNESDAY.
In the hours before
Local storm report, Jul 10, 10:05 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1005 PM CDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TSTM WND GST 2 WSW CLARA CITY 44.95N 95.40W
07/10/2010 M56 MPH CHIPPEWA MN AWOS
MEASURED BY MNDOT ROAD WEATHER SENSOR ON HIGHWAY 7.
&&
MKMLocal storm report, Jul 10, 10:13 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1013 PM CDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST 3 SE MADISON 44.98N 96.15W
07/10/2010 M60 MPH LAC QUI PARLE MN AWOS
MEASURED AT MADISON LAC QUI PARLE AIRPORT
&&
MKMLocal storm report, Jul 10, 10:15 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1015 PM CDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND GST 3 W WILLMAR 45.12N 95.11W
07/10/2010 M52 MPH KANDIYOHI MN AWOS
MEASURED AT WILLMAR AIRPORT
&&
MKMLocal storm report, Jul 10, 10:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1028 PM CDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 2 WNW GLENWOOD 45.66N 95.42W
07/10/2010 E1.25 INCH POPE MN CO-OP OBSERVER
TIME WAS ESTIMATED
&&
MKMLocal storm report, Jul 10, 10:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1032 PM CDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM HAIL RENVILLE 44.79N 95.21W
07/10/2010 M0.75 INCH RENVILLE MN LAW ENFORCEMENT
&&
MKMLocal storm report, Jul 10, 10:35 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1035 PM CDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL 5 SW ST PAUL 44.90N 93.17W
07/10/2010 M0.75 INCH RAMSEY MN TRAINED SPOTTER
0323 PM HAIL MENDOTA HEIGHTS 44.88N 93.14W
07/10/2010 E0.75 INCH DAKOTA MN TRAINED SPOTTER
0332 PM HAIL MENDOTA HEIGHTS 44.88N 93.14W
07/10/2010 E0.50 INCH DAKOTA MN TRAINED SPOTTER
0525 PM FUNNEL CLOUD MORRIS 45.59N 95.91W
07/10/2010 STEVENS MN TRAINED SPOTTER
SPOTTER IN MORRIS SAW FUNNEL CLOUD AT UNKNOWN DISTANCE
NORTH NORTHEAST OF TOWN.
0550 PM HAIL SW MILLERVILLE 46.07N 95.56W
07/10/2010 E1.75 INCH DOUGLAS MN TRAINED SPOTTER
0557 PM FUNNEL CLOUD 2 W GLENWOOD 45.65N 95.42W
07/10/2010 POPE MN TRAINED SPOTTER
0632 PM HAIL 1 SW FARWELL 45.74N 95.63W
07/10/2010 M1.75 INCH POPE MN TRAINED SPOTTER
0641 PM TSTM WND GST ALEXANDRIA 45.87N 95.38W
07/10/2010 M55.00 MPH DOUGLAS MN ASOS
MEASURED AT ALEXANDRIA AIRPORT
0645 PM HAIL 1 W LOWRY 45.71N 95.54W
07/10/2010 M1.75 INCH POPE MN LAW ENFORCEMENT
0730 PM HAIL STARBUCK 45.61N 95.53W
07/10/2010 M1.75 INCH POPE MN LAW ENFORCEMENT
0745 PM HAIL 2 WNW GLENWOOD 45.66N 95.42W
07/10/2010 E1.25 INCH POPE MN CO-OP OBSERVER
TIME WAS ESTIMATED
0800 PM HEAVY RAIN GLENWOOD 45.65N 95.38W
07/10/2010 E0.00 INCH POPE MN LAW ENFORCEMENT
WATER REPORTED ON ROADS IN GLENWOOD AND STARBUCK. TIME IS
ESTIMATED.
0800 PM FLASH FLOOD GLENWOOD 45.65N 95.38W
07/10/2010 POPE MN CO-OP OBSERVER
A FEW ROADS WERE CLOSED BY FLOODING IN GLENWOOD. 2.53
INCHES OF RAIN WAS MEASURED BY COOP OBSERVER 2NW OF
GLENWOOD. TIME OF ROAD FLOODING WAS ESTIMATED.
0817 PM TORNADO 1 N GILCHRIST 45.48N 95.31W
07/10/2010 POPE MN TRAINED SPOTTER
BRIEF TOUCHDOWN OF ROPE TORNADO ON HILL NORTHEAST OF
SPOTTERS LOCATION NEAR INTERSECTION OF CO RD 8 AND 198TH
ST.
0856 PM HAIL GILMAN 45.74N 93.95W
07/10/2010 M1.00 INCH BENTON MN AMATEUR RADIO
0902 PM HAIL BELGRADE 45.45N 95.00W
07/10/2010 M0.75 INCH STEARNS MN TRAINED SPOTTER
0933 PM TSTM WND DMG MONTEVIDEO 44.95N 95.72W
07/10/2010 CHIPPEWA MN LAW ENFORCEMENT
TREES AND BRANCHES DOWN
0953 PM TSTM WND GST 2 WSW CLARA CITY 44.95N 95.40W
07/10/2010 M56.00 MPH CHIPPEWA MN MESONET
MEASURED BY MNDOT ROAD WEATHER SENSOR ON HIGHWAY 7.
0955 PM TSTM WND GST 3 W WILLMAR 45.12N 95.11W
07/10/2010 M52.00 MPH KANDIYOHI MN AWOS
MEASURED AT WILLMAR AIRPORT
1010 PM TSTM WND GST 3 SE MADISON 44.98N 96.15W
07/10/2010 M60.00 MPH LAC QUI PARLE MN AWOS
MEASURED AT MADISON LAC QUI PARLE AIRPORT
1031 PM HAIL RENVILLE 44.79N 95.21W
07/10/2010 M0.75 INCH RENVILLE MN LAW ENFORCEMENT
&&
MKMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:24 PM CDT | Areal Flood Advisory | MPX | Kandiyohi, Pope, Stearns, Stevens, Swift | 4 hr |
| Jul 10, 7:53 PM CDT | Flash Flood Warning | MPX | Pope, Stevens | 2 hr |
| Jul 10, 7:58 PM CDT | Severe Thunderstorm Warning | MPX | Pope | 62 min |
| Jul 10, 8:06 PM CDT | Severe Thunderstorm Warning | MPX | Stevens, Swift | 54 min |
| Jul 10, 8:10 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison | 65 min |
| Jul 10, 8:18 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Swift | 57 min |
| Jul 10, 8:30 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle | 60 min |
| Jul 10, 8:39 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs | 66 min |
| Jul 10, 9:01 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle | 59 min |
| Jul 10, 9:03 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Swift | 57 min |
| Jul 10, 9:11 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 38 min |
| Jul 10, 9:43 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Redwood, Renville, Yellow Medicine | 62 min |
| Jul 10, 9:45 PM CDT | Areal Flood Advisory | MPX | Chippewa, Kandiyohi, Lac qui Parle, Renville, Swift, Yellow Medicine | 4 hr |
| Jul 10, 9:57 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, McLeod, Meeker | 63 min |
| Jul 10, 10:12 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Lac qui Parle | 33 min |
| Jul 10, 10:15 PM CDT | Severe Thunderstorm Warning | MPX | Redwood | 60 min |
| Jul 10, 10:51 PM CDT | Special Weather Statement | MPX | Carver | 54 min |
| Jul 10, 11:16 PM CDT | Special Weather Statement | MPX | Brown, Nicollet, Sibley | 44 min |
| Jul 11, 3:25 PM CDT | Special Weather Statement | MPX | Freeborn | 50 min |
| Jul 11, 4:25 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Washington | 39 min |
| Jul 11, 4:55 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 65 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.